| Model Number |
P25P-001X01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemolysis (1886)
| Date of Event |
06/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The excor blood pump pu valves; 25 ml in/out; ø 9 mm; sn (b)(6) was in use on the patient from (b)(6) 2025 until the pump was replaced on (b)(6) 2025.The event occurred on 2025-06-03, which is (43 days) after the pump in question was placed on the patient.We have reviewed the production records of the excor blood pump and concluded that the pump was produced according to our specification.
Event or Problem Description
The site contacted berlin heart inc.(bhi) clinical affairs on (b)(6) 2025, to report that the patient being supported with an excor pediatric vad system experienced hemolysis.The patient's ldh levels increased to 3175 u/l and pfhgb 120 mg/dl on (b)(6) 2025.The upper limit of normal for ldh at this site is 376 and for pfhgb is 30 mg/dl.According to the site, the excor blood pump maintained complete filling and ejection.No deposits were noted in the excor blood pump.